# SDR SWIA201642345

- Difficulty date: July 25, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 28,362 hours, 26,005 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AFTER TAKEOFF. DECLARED EMERGENCY.  REMOVED AND REPLACED THE ACM IAW AMM. OPS TEST GOOD.
